# SDR QXEA2025052000181

- Difficulty date: May 16, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N647QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000773
- Aircraft time: 16,510 hours, 11,479 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 2453. MASTER WARNING "LAV SMOKE" AT  FL350. NO SMOKE, FUMES OR EVIDENCE OF FIRE FROM FA"S. PAX WAS NOT VAPING BUT WAS QUITE TALL. SUSPECT HAIR RUBBING SMOKE DET. AFT LAV AFFECTED. REMOVED FROM SERVICE. GVI OF AFT LAV SMOKE DETECTOR REVEALS NO DEFECTS. C/W OP'S TEST OF AFT LAV SMOKE DETECTOR. REF E175 AMM TASK 26-14-01-710-801-A. OP'S TEST GOOD. NO DEFECTS NOTED. A/C RETURNED TO SERVICE. NO PARTS REPLACED.
